Supersymmetric extension of the Adler-Bardeen theorem

V. A. Novikov, M. A. Shifman, A. I. Vainshtein, V. I. Zakharov

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

A supersymmetric generalization of the Adler-Bardeen theorem in SUSY gauge theories is given. We show that within the Adler-Bardeen procedure, both the conformal and axial anomalies are exhausted by one loop.

Original languageEnglish (US)
Pages (from-to)169-173
Number of pages5
JournalPhysics Letters B
Volume157
Issue number2-3
DOIs
StatePublished - Jul 11 1985

Fingerprint Dive into the research topics of 'Supersymmetric extension of the Adler-Bardeen theorem'. Together they form a unique fingerprint.

Cite this